# SDR ASAA2017050420633

- Difficulty date: May 4, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,988 hours, 10,532 cycles
- System (JASC): 2430 · DC Generating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ELEC CAUTION LIGHT ILLUMINATED. GROUNDED - YES. CLEARED SPCU FAULT- PERFORMED BITE TEST PER 24-31- TASK 801 FIM. OPS CHECK GOOD.
